Translator Disclaimer
2008 Some open $3$–manifolds and $3$–orbifolds without locally finite canonical decompositions
Sylvain Maillot
Algebr. Geom. Topol. 8(3): 1795-1810 (2008). DOI: 10.2140/agt.2008.8.1795

Abstract

We give examples of open 3–manifolds and 3–orbifolds that exhibit pathological behavior with respect to splitting along surfaces (2–suborbifolds) with nonnegative Euler characteristic.

Citation

Download Citation

Sylvain Maillot. "Some open $3$–manifolds and $3$–orbifolds without locally finite canonical decompositions." Algebr. Geom. Topol. 8 (3) 1795 - 1810, 2008. https://doi.org/10.2140/agt.2008.8.1795

Information

Received: 15 February 2008; Revised: 21 July 2008; Accepted: 24 August 2008; Published: 2008
First available in Project Euclid: 20 December 2017

zbMATH: 1158.57301
MathSciNet: MR2448873
Digital Object Identifier: 10.2140/agt.2008.8.1795

Subjects:
Primary: 57M50, 57M99
Secondary: 57M10

Rights: Copyright © 2008 Mathematical Sciences Publishers

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.8 • No. 3 • 2008
MSP
Back to Top